# SDR UPS09554675

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 1460 MECHANICAL DAMAGE FRAME AT STR 15R.  REMOVED AND REPAIRED DAMAGE AREA PER SRM ADDENDUM B757-5310-19952C C/W HOLE IAW EO B757-5310-32248-A.
